# SDR DALA2019050502806

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 39,029 hours, 20,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT WINDOW SIDE POST AT FR4 CRACKED AT LOWER AREA OF SIDE POST. REPAIRED WINDOW FRAME PER PRI 577800-14AD REV 0, PRI 577800-14AD REV 1 AND ERA 577800-14AD REV O.
